# SDR ASAA11410641

- Difficulty date: November 6, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,353 hours, 38,043 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655482134
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLT W/A DAMAGED NOTED ON UNDERSIDE OF RT HORIZ STAB ABOUT 8" FROM ROOT. 2" AFT OF LEADING EDGE.  DAMAGED AREA EST TO BE APPROX 6" LONG 3" WIDE & 1/2 TO 3/4" DEEP.  DAMAGE DIMENSIONS = .044D X 6"L X 3" W STAB L/E STA 68 LOWER SIDE APPROX 4" DOWN FROM FWD EDGE (FIXED L/E).  DENT IS OVER RIB OUT OF LIMITS REF SRM 55 10 01AO 1 PG 106 PAR (P).  REPAIRED THE RT HORIZ STAB INBOARD FIXED L/E REF EA400 55EA 06749.
